# SDR SIMA200720006

- Difficulty date: May 17, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 4,931 hours, 4,249 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 14529834405
- Condition: Drilled
- Location: Cargo Area
- Part time: 4,931 hours, 4,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED FASTENERS ON FORWARD CARGO NET FITTING BETWEEN FRAME 63, FRAME 64, STRINGER 11L AND STRINGER 12L.  REAMED HOLES AND INSTALLED OVERSIZE FASTENERS IAW EMB, RETURNED AIRCRAFT TO SERVICE.
